# SDR FDEA202401030024

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 76,403 hours, 28,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418250
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLLOR PANEL POSSIBLE DELAMINATION AT STA 1700 RH SIDE. DOT 50 PERMANET REPAIR HAS BEEN PERFORMED ON FLOOR # 252 MUF STA 1681 TO 1719 RBL 8 TO RBL   58 IAW B757 53-00-50-2R REPAIR #1 PARA 3.A.3 FIG 201 SHEET 1-2 NOTE D-G.  MAJOR REPAIR.
